Grand-Pa Headache 10 Tablets
What are Grand-Pa Headache Tablets?
It helps with relief of mild aches and pains, and fever associated with headaches, toothaches and colds and flu.
How to use:
- Adults: 2 tablets to be taken with water every 3-4 hours
- It should not be taken with other paracetamol containing products
Ingredients: Each tablet contains:
- Aspirin 226.8 mg
- Paracetamol 162.0 mg
- Caffeine 32.4 mg.